# SDR DL72S961145

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1183 BULKHEAD WEB WAS FOUND CRACKED AT RBL 26.  THERE IS A 1 INCH CRACK AT WL 170.  THE WEB IS A BONDED ASSEMBLY OF 2024-T3 CLAD WITH A LOCAL THICKNESS OF 0.050 INCH.  THE CRACK LOCATION IS OUTSIDE OF THE INSPECITON AREA SPECIFIED BY BOEING SERVICE BULLETIN 727-53-171.  THE VERTICAL STIFFENER AT RBL 26, THE TOPIC OF BOEING SERVICE BULLETIN 727-53-0182, IS NOT DAMAGED.  THE CRACK WILL BE STOP DRILLED AND A REPAIR DOUBLER INSTALLED.
